Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
booots

Anyone Else Feel Like They Have Arthritis?

Recommended Posts

Maybe I'm just getting old. Maybe it's the Accutane.

It hurts so much in my knees and ankles and feet to walk after I've been sitting down for 30 mins or longer. I'm fine if I'm up on my feet throughout the day, walking around. It's only after I've been sitting watching tv or reading a book on the couch that my knees almost collapse underneath me when I get up.

It's only started happening since the beginning of the year which is the same time I started the Accutane.

Anyone else feel like this?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×